| Model Number |
DL-330-10-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted lead was not returned to neuropace for analysis.However, review of the device ecog and lead impedance confirmed that the ecog data are suggestive of a potential lead break.
Event or Problem Description
On (b)(6) 2019, intermittent artifact was identified through ecog review, suggestive of a possible lead break in the left depth lead connected to port 2.Further review of the lead impedance and ecog data was performed and was consistent with a lead break.During a routine rns neurostimulator replacement procedure, the lead was explanted and a new lead was implanted and connected to port 2.